# SDR AALA202303295217

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A320*
- Aircraft serial: 6271
- Aircraft time: 27,208 hours, 8,519 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY MOMENTARY ECAM IN FLIGHT SMOKE LAVATORY SMOKE. FLIGHT ATTENDANTS FOUND NO EVIDENCE OF SMOKE. MAINTENANCE FOUND LAVATORY D SMOKE DETECTOR FILTER DIRTY. MAINTENANCE CLEANED AND REPLACED PER TSM 26-17-00-810-804-A.
